# SDR CA990728053

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Cracked
- Location: Fuselage
- Part time: 78,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A .315 INCH CRACK FOUND IN THE TEAR STRAP FROM ONE RIVET HOLE.  TEAR STRAP REMOVED AND REPLACED  PER SRM.
